| Model Number |
EEA2535 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Product Quality Problem (1506); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic gastric bypass procedure, while performing the anastomosis pouch with the intestine, the anvil legs bent, making it difficult or impossible to close.The tilt-top anvil disconnected from the trocar during the stapler closure.It was noticed that the tilt-top anvil was larger than the same size in another stapler.A new circular stapler was used to resolve the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.